# SDR SIMA200121102

- Difficulty date: July 30, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM85
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3824 - CREW REPORTED THE FLIGHT ATTENDANTS EMERGENCY LIGHT ARM SWITCH LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED THE BULB IN THE ARM SWITCH.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
